# SDR UALA2011052302501

- Difficulty date: May 21, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 45,892 hours, 12,566 cycles
- Engine: Pwa PW4056
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154260013
- Part serial: 2161
- Condition: Leaking
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT SYSTEM HYD QTY LOW.  PRESSURIZED LEFT SYSTEM.  FOUND RIGHT WING OUTBOARD SPOILER ACTUATOR LEAKING.  REPLACED SPOILER NR 12.  NO LEAKS NOTED.
